Convergence in the dual of certain $K{M_p}$-spaces
Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 149-155
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Larry Kitchens 1 ; Charles Swartz 1
@article{10_4064_cm_30_1_149_155,
author = {Larry Kitchens and Charles Swartz},
title = {Convergence in the dual of certain $K{M_p}$-spaces},
journal = {Colloquium Mathematicum},
pages = {149--155},
year = {1974},
volume = {30},
number = {1},
doi = {10.4064/cm-30-1-149-155},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-149-155/}
}
TY - JOUR
AU - Larry Kitchens
AU - Charles Swartz
TI - Convergence in the dual of certain $K{M_p}$-spaces
JO - Colloquium Mathematicum
PY - 1974
SP - 149
EP - 155
VL - 30
IS - 1
UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-30-1-149-155/
DO - 10.4064/cm-30-1-149-155
LA - en
ID - 10_4064_cm_30_1_149_155
ER -
Larry Kitchens; Charles Swartz. Convergence in the dual of certain $K{M_p}$-spaces. Colloquium Mathematicum, Tome 30 (1974) no. 1, pp. 149-155. doi: 10.4064/cm-30-1-149-155
Cité par Sources :